# SDR FDEA201906281480

- Difficulty date: June 28, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 33,475 hours, 18,200 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: A5711034020600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING ROTOTEST INSPECTION OF FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION, LT MID HOLE FOUND CRACK SIGNAL COMPLIED WITH EA: 6-5710-T0347503 PT1, EA TITLE: WINGS - BASIC WING STRUCTURE - CRACK IN THE MIDDLE HOLE AT FR40 LHS CENTER WING JOINT. REPAIRED THE FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION -  LT MID HOLE. THIS REPAIR CATEGORY "C". REPAIR LIFE LIMITATION: 6 MONTHS. MAJOR REPAIR IAW GMM6-2-100.
